少量のジギタリスで悪心を訴えた老年者の1例  [in Japanese] An 88-Year-Old Woman with Symptoms of Intoxication due to a Small Dose of Digoxin.  [in Japanese]

Search this Article

Author(s)

    • 山田 浩子 YAMADA Hiroko
    • 群馬大学医学部第二内科 Visiting Scientist from the Second Department of Internal Medicine, School of Medicine, Gunma University
    • 杉山 卓郎 SUGIYAMA Takao
    • 朝日生命成人病研究循環器科 The Cardiovascular Division, the Institute for Adult Diseases Asahi Life Foundation
    • 芦田 映直 ASHIDA Terunao
    • 朝日生命成人病研究循環器科 The Cardiovascular Division, the Institute for Adult Diseases Asahi Life Foundation
    • 藤井 潤 FUJII Jun
    • 朝日生命成人病研究循環器科 The Cardiovascular Division, the Institute for Adult Diseases Asahi Life Foundation

Journal

  • 日本老年医学会雑誌

    日本老年医学会雑誌 36(2), 136-139, 1999-02-25

References:  15

Codes

  • NII Article ID (NAID)
    10008484037
  • NII NACSIS-CAT ID (NCID)
    AN00199010
  • Text Lang
    JPN
  • Article Type
    NOT
  • ISSN
    03009173
  • Data Source
    CJP 
Page Top